I'm a Senior (65+) female. I'm especially interested in hearing about the experiences of other "older women" with this dx and/or on this medication.
Ok, I'm not an older woman... I'm a 29 year old male. But perhaps I can offer just 2 cents worth.
I hope very much that you are taking no more than 50mg of Vyvanse at your age. The negative impacts of the medication are three fold in older individuals. I also VERY much hope you are not also on hormone therapy of any kind, or blood thinners. If you are, you should sue for malpractice right now because such a cocktail would be begging for a heart attack or stroke. At the very least you should remember that Vyvanse is going to amp your CNS and thus make vitamins, minerals, and electrolytes you take in less effective, flushing through the system before adequate time has passed for absorption. Calcium, Potassium, and Nitrates should be of your primary concern as an older female, already predisposed to osteoporosis and bone fractures.
Personally, I would punch your doctor in the face for diagnosing you with adult ADHD, and again for prescribing a stimulant medication for treatment. You may have ADHD, but you've lived 65 years with it under no medical treatment and the treatment will very likely knock 5-10 years off the end of your life span. It's a pretty name for government condoned street drug use... crystal meth will net you the same benefits if taken in moderation... after all, the only difference between what your doctor is giving you and what meth labs make is the meth- prefix. One little methyl group added...
Lisdexamfetamine (Vyvanse) does nothing. It breaks down into metabolites: amphetamine, dextroamphetamine, and some inert compounds.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
I am currently taking Vyvanse for adult ADHD and I need to know if anyone has experienced blackouts?
Posted 15 Mar 2010 • 1 answer
I just recently started taking vyvanse for adhd and am just wondering if it shows up on a urinetest?
Posted 29 Nov 2010 • 1 answer
Posted 17 Jul 2012 • 1 answer
Posted 3 Mar 2015 • 6 answers